Identity of drug that causes hallucinations?

Patient

Q: Identity of drug that causes hallucinations?
Which drug would cause auditory hallucinations, extreme thirst, chest pains, paranoid delusions, and when consumed orally could create a warm, strange sensation in the throat. The drug would not be detected on the Drugs of Abuse lab test screen which provides qualitative results for barbiturates, benzodiazepines, cocaine, cannabinoids, opiates and amphetamines.
Would it be LSD?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi ... I had a surgery on my knee due to cartilage defects on november 2015 and till now after the surgery and I ...

Q: Hi ... I had a surgery on my knee due to cartilage defects on November 2015 and till now after the surgery and I can'...

Q: Recent blood test..??? Should I be concerned? WBC-17.1 High Reference (4-11) Neutrophils-77.4 High Reference (...

Q: I have a ear infection. I am taking antibiotic and today i decided to pour ear drops inside my war - ciprodex. after ...

Q: I have blood clots in my leg at the top of the thigh in the femoral artery. I also have the factor 5 .I was put on X...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews